International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Generalization of m-Bi-Ideals in b-Semirings and Its Characterizing Extension

  • M. Suguna
  • K. Saranya
  • Aiyared Iampan*

    * Corresponding author

    Abstract

    In this study, we introduce new types of m-quasi-ideals and m-bi-ideals in b-semirings and provide some characterizations of these ideals. We use an algebraic method to express the fundamental properties of m-bi-ideals in b-semirings. We also discuss the m-ideals in terms of their algebraic structures. Moreover, we examine the m-bi-ideals and their generators and provide some characterizations regarding bi-ideals. We further discuss the m-bi-ideal generated by a non-empty subset S, which is denoted by <S>m= S∪Σfinite BSmB, where B is the set of all bi-ideals.

    How to Cite

    M. Suguna, K. Saranya, A. Iampan, A Generalization of m-Bi-Ideals in b-Semirings and Its Characterizing Extension, Int. J. Anal. Appl. 22 (2024), 89. https://doi.org/10.28924/2291-8639-22-2024-89

    BibTeX
    @article{Suguna2024,
      author  = {Suguna, M. and Saranya, K. and Iampan, Aiyared},
      title   = {A Generalization of m-Bi-Ideals in b-Semirings and Its Characterizing Extension},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {89},
      doi     = {10.28924/2291-8639-22-2024-89}
    }

    References

    • [1] R. Chinram, An Introduction to b-Semirings, Int. J. Contemp. Math. Sci. 4 (2009), 649–657.
    • [2] R. Chinram, A Note on (m, n)-Quasi-Ideals in Semirings, Int. J. Pure Appl. Math. 49 (2008), 45–52.
    • [3] J.S. Golan, Theory of Semirings with Applications in Mathematics and Theoretical Computer Science, AddisonWesley Longman Ltd., Harlow, 1992.
    • [4] J.M. Howie, Introduction to Semigroup Theory, Academic Press, 1976.
    • [5] K. Iséki, Quasiideals in Semirings Without Zero, Proc. Japan Acad. Ser. A Math. Sci. 34 (1958), 79–81. https://doi.org/10.3792/pja/1195524783.
    • [6] S. Kar, B. Maity, Some Ideals of Ternary Semigroups, Ann. Alex. Ioan Cuza Univ. - Math. 57 (2011), 247–258. https://doi.org/10.2478/v10157-011-0024-1.
    • [7] S. Lajos, F.A. Szász, On the Bi-Ideals in Associative Rings, Proc. Japan Acad. Ser. A Math. Sci. 46 (1970), 505–507. https://doi.org/10.3792/pja/1195520265.
    • [8] G. Mohanraj and M. Palanikumar, Characterization of Regular b-Semirings, Math. Sci. Int. Res. J. 7 (2018), 117–123.
    • [9] M. Munir, M. Habib, Characterizing Semirings using Their Quasi and Bi-Ideals, Proc. Pak. Acad. Sci.: A. Phys. Comput. Sci. 53 (2016), 469–475.
    • [10] M. Palanikumar, K. Arulmozhi, On Various Almost Ideals of Semirings, Ann. Commun. Math. 4 (2021), 17–25. https://doi.org/10.5281/zenodo.10048905.
    • [11] M. Palanikumar, K. Arulmozhi, C. Jana, M. Pal, K.P. Shum, New Approach Towards Different Bi-Base of Ordered b-Semiring, Asian-Eur. J. Math. 16 (2022), 2350019. https://doi.org/10.1142/s1793557123500195.
    • [12] O. Steinfeld, Quasi-Ideals in Rings and Semigroups, Akadémiai Kiadó, Budapest, 1978.
    • [13] O. Steinfeld, Über die Quasiideale von Halbgruppen, Publ. Math. Debrecen. 4 (2022), 262–275. https://cir.nii.ac.jp/crid/1360016866456979456.
    • [14] M. Suguna, M. Palanikumar, A. Iampan, M. Geethalakshmi, New Approach towards Different Types of Bi-Quasi Ideals in b-Semirings and Its Extension, Int. J. Innov. Comput. Inf. Control. 20 (2024), 75–87. https://doi.org/10.24507/ijicic.20.01.75.
    • [15] H.S. Vandiver, Note on a Simple Type of Algebra in Which the Cancellation Law of Addition Does Not Hold, Bull. Amer. Math. Soc. 40 (1934), 914–920. https://doi.org/10.1090/s0002-9904-1934-06003-8.